MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G6 CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G6 CONTINUOUS GLUCOSE MONITORING SYSTEM
Catalog Number STK-SD-001
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Codes Hypoglycemia (1912); Syncope/Fainting (4411)
Date of Event 04/28/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an unexpected receiver shutdown occurred.On the day of the event, the receiver shut off unexpectedly and the patient was not able to turn it on.The patient had no available bg meter to check her blood glucose readings and only relied on the dexcom cgm.Without a display device, she was not able to check and monitor her glucose readings.The patient experienced unspecified hypoglycemia symptoms and syncope with loss of consciousness.The patient was discovered by the daughter and transported to the emergency department.The patient did not know what medications were given to her by the hospital.She was able to go home at 6:20pm.There was no information of a bg value for the entire episode.At the time of the report, the patient was doing fine.No product or data was provided for evaluation.The allegation and a probable cause could not be determined.No additional patient or event information is available.
 
Additional Manufacturer Narrative
(b)(4).Diabetes mellitus is a known cause of hypoglycemia.

Brand Name
DEXCOM G6 CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
ashley spoto
6340 sequence dr.
san diego, CA 92121
8582000200
MDR Report Key19378729
Report Number3004753838-2024-123400
Device Sequence Number7724874
Product Code QBJ
UDI-Device Identifier10386270000320
UDI-Public10386270000320
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
DEN170088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberSTK-SD-001
Device Lot Number5250377
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2024
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexFemale
Patient Weight54 KG